52 citations to https://www.mathnet.ru/eng/admat6
-
Michael K. Brown, Prashanth Sridhar, “Orlov's theorem for dg-algebras”, Advances in Mathematics, 460 (2025), 110035
-
Andreas Krug, Erik Nikolov, “Endomorphism Algebras of Equivariant Exceptional Collections”, Algebr Represent Theor, 2025
-
Alexander Kuznetsov, Evgeny Shinder, “Homologically finite-dimensional objects in triangulated categories”, Sel. Math. New Ser., 31:2 (2025)
-
Vladimir Sosnilo, “𝔸1-invariance of localizing invariants”, Ann. K-Th., 9:1 (2024), 89
-
Dmitrii Pirozhkov, “A categorical Torelli theorem for hypersurfaces”, Bulletin of London Math Soc, 2024
-
Dmitri Orlov, “Twisted tensor product, smooth DG algebras, and noncommutative resolutions of singular curves”, Funct. Anal. Appl., 58:4 (2024), 384–408
-
Adam Gyenge, “A power structure over the Grothendieck ring of geometric dg categories”, Proceedings of the Edinburgh Mathematical Society, 2024, 1
-
Russian Math. Surveys, 78:5 (2023), 853–880
-
Saša Novaković, “Ulrich bundles on Brauer–Severi varieties”, Proc. Amer. Math. Soc., 152:1 (2023), 7
-
Robert Burklund, Ishan Levy, “On the K-theory of regular coconnective rings”, Sel. Math. New Ser., 29:2 (2023)